Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Site with SSRI Discontinuation Advice 49er

Posted by SLS on April 26, 2010, at 7:25:08

In reply to Re: Site with SSRI Discontinuation Advice SLS, posted by 49er on April 26, 2010, at 6:22:12

> You may not have any problems initially but constantly tapering too quickly can cause a cumulative effect on your body with withdrawal symptoms.

I can understand the concept of how it might be a bad thing to trigger the withdrawal syndrome when it could be prevented from happening at all. However, I don't believe that it would be too injurious if an adjustment is made soon after withdrawal symptoms emerge. I think it is the allowance of these symptoms to continue unmitigated that can lead to persistent problems. Here, I have no evidence from scientific investigation. My conclusions are based only upon what I have observed in myself and some others here.

> The problem is you won't know for awhile because of the delayed effect

I wasn't aware that there was a delayed effect. I think it should be expected that there be a period of time between when a drug taper is initiated and when declining drug levels arrive at some minimum threshold, beyond which withdrawal symptoms emerge. This might look like a delay, but really, it would be an effect that begins proximal to when this threshold is reached. Anyway, I would be interested to learn more about this delay you speak of.


- Scott


The measure of achievement lies not in how high the mountain,
but in how hard the climb.

The measure of success lies only in how high one feels he must
climb to get there.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:943655
URL: http://www.dr-bob.org/babble/20100425/msgs/945119.html